# SDR FDKA2009021200030

- Difficulty date: February 12, 2009
- Submitted: February 13, 2009
- Operation: Air carrier
- Aircraft: N857MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145765
- Aircraft time: 10,688 hours, 10,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6236 CVG-IAD - ONE OVERHEAD EMER LIGHT INOP.  MX CALLED OUT AND PERFORMED OP CHECK, OP NORMAL.
